# SDR ASMF201208003

- Difficulty date: August 5, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 26,180 hours, 13,930 cycles
- Engine: Cfmint CFM567B22
- Engine time: 28,387 hours, 14,578 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT009602N
- Condition: Damaged
- Location: Left Engine
- Part time: 12,267 hours, 5,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED AN OIL LEAK ON LT ENGINE, THE OIL INDICATION WAS 11 QTS.   REPLACED THE LUBRICATION UNIT, IAW MM 79-21-01, TESTED CORRECT.
